Stability and preconditioning for a hybrid approximation on the sphere
Gia, Q Sloan, I Wathen, A (22 Sep 2010) doi:10.48550/arxiv.1009.4275
Large‐amplitude transient growth in the linear evolution of equatorial spread F with a sheared zonal flow
Flaherty, J Seyler, C Trefethen, L Journal of Geophysical Research volume 104 issue A4 6843-6857 (Apr 1999) doi:10.1029/1998ja900178
A model and variance reduction method for computing statistical outputs of stochastic elliptic partial differential equations
Vidal-Codina, F Nguyen, N Giles, M Peraire, J (06 Apr 2015) doi:10.48550/arxiv.1409.1526
The non-abelian Leopoldt conjecture and equalities of $\mathcal{L}$-invariants
Salazar, D Graham, A Williams, C (12 Aug 2026) doi:10.48550/arxiv.2603.18961
Subscribe to